# SDR SWAA2022090944332

- Difficulty date: August 22, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N7883A
- Make and model: Boeing 737
- Aircraft serial: 30277
- Aircraft time: 52,547 hours, 33,631 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON INTERNAL SKIN OF EQUIPMENT ACCESS DOOR 2022-427230 / [01] REPLACED INTERNAL SKIN OF EQUIPMENT ACCESS DOOR AND FASTENERS IAW B737-700 SRM 51-10-02 AND DWG 141A6713 SHEET: 2 REV: - AND DWG 141A6710 SHEET: 7 REV: B;[02] REPLACED INTERNAL SKIN OF EQUIPMENT ACCESS DOOR AND FASTENERS IAW B737-700 SRM 51-10-02 AND DWG 141A6713 SHEET: 2 REV: - AND DWG 141A6710 SHEET: 7 REV: B RII;[03] REPLACED INTERNAL SKIN OF EQUIPMENT ACCESS DOOR AND FASTENERS IAW B737-700 SRM 51-10-02 AND DWG 141A6713 SHEET: 2 REV: - AND DWG 141A6710 SHEET: 7 REV: B SEE INDIVIDUAL SINGOFFS BELOW RII
